Follow
Alina Ostafe
Alina Ostafe
Verified email at unsw.edu.au
Title
Cited by
Cited by
Year
Pseudorandomness and dynamics of Fermat quotients
A Ostafe, IE Shparlinski
SIAM Journal on Discrete Mathematics 25 (1), 50-71, 2011
882011
Structure of pseudorandom numbers derived from Fermat quotients
Z Chen, A Ostafe, A Winterhof
Arithmetic of Finite Fields: Third International Workshop, WAIFI 2010 …, 2010
682010
On the concentration of points of polynomial maps and applications
J Cilleruelo, MZ Garaev, A Ostafe, IE Shparlinski
Mathematische Zeitschrift 272 (3), 825-837, 2012
492012
On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators
A Ostafe, I Shparlinski
Mathematics of computation 79 (269), 501-511, 2010
362010
On the length of critical orbits of stable quadratic polynomials
A Ostafe, I Shparlinski
Proceedings of the American Mathematical Society 138 (8), 2653-2656, 2010
312010
On stable quadratic polynomials
O Ahmadi, F Luca, A Ostafe, IE Shparlinski
Glasgow Mathematical Journal 54 (2), 359-369, 2012
242012
Polynomial values in affine subspaces of finite fields
A Ostafe
Journal d'Analyse Mathématique 138, 49-81, 2019
23*2019
Multivariate permutation polynomial systems and nonlinear pseudorandom number generators
A Ostafe
Finite Fields and Their Applications 16 (3), 144-154, 2010
222010
Pseudorandom numbers and hash functions from iterations of multivariate polynomials
A Ostafe, IE Shparlinski
Cryptography and Communications 2, 49-67, 2010
222010
Multiplicative dependence among iterated values of rational functions modulo finitely generated groups
A Bérczes, A Ostafe, IE Shparlinski, JH Silverman
International Mathematics Research Notices 2021 (12), 9045-9082, 2021
202021
Stable polynomials over finite fields
D Gómez-Pérez, AP Nicolás, A Ostafe, D Sadornil
Revista Matemática Iberoamericana 30 (2), 523-535, 2014
192014
On the Carlitz rank of permutations of Fq and pseudorandom sequences
D Gómez-Pérez, A Ostafe, A Topuzoğlu
Journal of Complexity 30 (3), 279-289, 2014
192014
Reductions modulo primes of systems of polynomial equations and algebraic dynamical systems
C D’Andrea, A Ostafe, I Shparlinski, M Sombra
Transactions of the American Mathematical Society 371 (2), 1169-1198, 2019
182019
On irreducible divisors of iterated polynomials
D Gómez-Pérez, A Ostafe, IE Shparlinski
Revista matemática iberoamericana 30 (4), 1123-1134, 2014
182014
On some extensions of the Ailon–Rudnick theorem
A Ostafe
Monatshefte für Mathematik 181, 451-471, 2016
172016
On pseudorandom numbers from multivariate polynomial systems
A Ostafe, E Pelican, IE Shparlinski
Finite Fields and Their Applications 16 (5), 320-328, 2010
172010
On multiplicative dependence of values of rational functions and a generalization of the Northcott theorem
A Ostafe, M Sha, IE Shparlinski, U Zannier
Michigan Mathematical Journal 68 (2), 385-407, 2019
162019
On the quantitative dynamical Mordell–Lang conjecture
A Ostafe, M Sha
Journal of Number Theory 156, 161-182, 2015
152015
Some additive combinatorics problems in matrix rings
R Ferguson, C Hoffman, F Luca, A Ostafe, IE Shparlinski
Revista matematica complutense 23, 501-513, 2010
152010
On roots of unity in orbits of rational functions
A Ostafe
Proceedings of the American Mathematical Society 145 (5), 1927-1936, 2017
142017
The system can't perform the operation now. Try again later.
Articles 1–20